# SDR WX0A2018062873341

- Difficulty date: June 24, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 2387
- Aircraft time: 39,173 hours, 25,187 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 38,761 hours, 24,837 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR CLIMBING THROUGH FL 270.  COMPLIED WITH ECS CLEANING,  AND R & R THE NR 1  ENGINE.
